MAUDE Adverse Event Report: ADDITIVE IMPLANTS ADDITIVE IMPLANTS LOW PROFILE INSERTER INSTRUMENT INNER SHAFT

ADDITIVE IMPLANTS ADDITIVE IMPLANTS LOW PROFILE INSERTER INSTRUMENT INNER SHAFT
Model Number 1022-301
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
On a low-profile inserter tip, the threaded portion sheared off in the implant during aggressive positioning.The surgeon could not get the implant out as it was well fixed.Additionally the threaded portion remained threaded into the implant and he could not remove that.He was able to place a screw and lock the locking mechanism without difficulty and placed a plate which he was planning on replacing anyway anteriorly and subsequently informed the hospital and the patient.
 
Additional Manufacturer Narrative
N/a.

Brand Name
ADDITIVE IMPLANTS LOW PROFILE INSERTER INSTRUMENT INNER SHAFT
Common Device Name
INSERTER INSTRUMENT
Manufacturer (Section D)
ADDITIVE IMPLANTS
east shea boulevard
suite 122
phoenix AZ 85028
Manufacturer Contact
david castleman
3101 east shea boulevard
suite 122
phoenix, AZ 85028
3145631665
MDR Report Key14428848
Report Number3013961579-2022-00001
Device Sequence Number14714909
Product Code LXH
UDI-Device Identifier00817662025773
UDI-Public00817662025773
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1022-301
Device Catalogue Number1022-301
Device Lot Number210231
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Initial Report FDA Received Date05/18/2022
Date Device Manufactured04/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown